# SDR ASAA2019041138958

- Difficulty date: April 3, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502159
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT (AFT SIDE) LEFT SIDE, BAFFLE CLIP FWD OF STA 500H IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP IAW B737 800 SRM 51 40 02 0G 0 STEP 7 D L.
